Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
Volume 2000, Issue 525 (Aug 2000)

Issues

Varieties of sums of power

K. Ranstad / F.-O. Schreyer
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2000.064

About the article

Published Online: 2006-01-23

Published in Print: 2000-08-11


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2000.064. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bruce Reznick
Pacific Journal of Mathematics, 2013, Volume 266, Number 1, Page 185
[2]
Ivan Cheltsov and Constantin Shramov
Transformation Groups, 2012, Volume 17, Number 2, Page 303
[3]
Kristian Ranestad and Frank-Olaf Schreyer
Journal of Algebra, 2011, Volume 346, Number 1, Page 340
[4]
Jaydeep V. Chipalkatti
Communications in Algebra, 2004, Volume 32, Number 4, Page 1425
[5]
Andreas-Stephan Elsenhans and Jörg Jahnel
Geometriae Dedicata, 2012, Volume 159, Number 1, Page 29
[6]
Edoardo Ballico and Alessandra Bernardi
Mathematische Zeitschrift, 2012, Volume 271, Number 3-4, Page 1141
[7]
Christian Böhning and Hans-Christian Graf von Bothmer
Inventiones mathematicae, 2010, Volume 179, Number 1, Page 159

Comments (0)

Please log in or register to comment.
Log in